×

Henry-Gronwall type retarded integral inequalities and their applications to fractional differential equations with delay. (English) Zbl 1247.26043

Summary: This paper presents retarded integral inequalities of Henry-Gronwall type. Applying these inequalities, we study certain properties of solutions of fractional differential equations with delay.

MSC:

26D15 Inequalities for sums, series and integrals
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agarwal, R.P.; Deng, S.; Zhang, W., Generalization of a retarded Gronwall-like inequality and its applications, Appl. math. comput., 165, 599-612, (2005) · Zbl 1078.26010
[2] Denton, Z.; Vatsala, A.S., Fractional integral inequalities and applications, Comput. math. appl., 59, 1087-1094, (2010) · Zbl 1189.26044
[3] EI-Owaidy, H.; Ragab, A.; Abdeldaim, A., On some new integral inequalities of gronwall – bellman type, Appl. math. comput., 106, 289-303, (1999) · Zbl 1037.26011
[4] Henry, D., Geometric theory of semilinear parabolic equations, (1981), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0456.35001
[5] Kilbas, A.A.; Srivastava, H.M.; Trujillo, J.J., Theory and applications of fractional differential equations, 204, (2006), Elsevier, North-Holland Mathematics Studies · Zbl 1092.45003
[6] Kuczma, M., An introduction to the theory of functional equations and inequalities: cauchy’s equation and jensen’s inequality, (2009), Birkhäuser · Zbl 1221.39041
[7] Lipovan, O., A retarded Gronwall-like inequality and its applications, J. math. anal. appl., 252, 389-401, (2000) · Zbl 0974.26007
[8] Ma, Q.; Pec˘arić, J., Some new explicit bounds for weakly singular integral inequalities with applications to fractional differential and integral equations, J. math. anal. appl., 341, 894-905, (2008) · Zbl 1142.26015
[9] Medved˘, M., A new approach to an analysis of henry type integral inequalities and their bihari type versions, J. math. anal. appl., 214, 349-366, (1997) · Zbl 0893.26006
[10] Medved˘, M., Integral inequalities and global solutions of semilinear evolution equations, J. math. anal. appl., 267, 643-650, (2002) · Zbl 1028.34055
[11] Pachpatte, B.G., On some generalizations of bellman’s lemma, J. math. anal. appl., 5, 141-150, (1975) · Zbl 0305.26010
[12] Pachpatte, B.G., Inequalities for differential and integral equations, (1998), Academic Press New York · Zbl 1032.26008
[13] Pachpatte, B.G., Explicit bounds on certain integral inequalities, J. math. anal. appl., 267, 48-61, (2002) · Zbl 0996.26008
[14] Pachpatte, B.G., Integral and finite difference inequalities and applications, (2006), Elsevier Netherlands · Zbl 1132.26368
[15] Podlubny, I., Fractional differential equations, (1999), Academic Press New York · Zbl 0918.34010
[16] Ye, H.; Ding, Y.; Gao, J., The existence of a positive solution of Dα[x(t)−x(0)]=x(t)f(t,xt), Positivity, 11, 341-350, (2007) · Zbl 1121.34064
[17] Ye, H.; Gao, J.; Ding, Y., A generalized Gronwall inequality and its application to a fractional differential equation, J. math. anal. appl., 328, 1075-1081, (2007) · Zbl 1120.26003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.